Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the theorem of Gleason and Marsh


Author: Neal Zierler
Journal: Proc. Amer. Math. Soc. 9 (1958), 236-237
MSC: Primary 13.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0094332-2
MathSciNet review: 0094332
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.00

Retrieve articles in all journals with MSC: 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0094332-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society